Publication
Title
Bergmann's rule and the terrestrial caecilian Schistometopum thomense (Amphibia : Gymnophiona : Caeciiiidae)
Author
Abstract
Language
English
Source (journal)
Evolutionary ecology research
Publication
2006
ISSN
1522-0613
Volume/pages
8:6(2006), p. 1049-1059
ISI
000240906600007
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 15.06.2018
To cite this reference